# SDR USAA2013092700001

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CRACKED EMERGENCY LIGHT ASSY, RED COLOR, ON MID LAV.  REPLACED EMERGENCY LIGHT ASSY, RED COLOR, ON MID LAV IAW AMM 33-51-19.
